# SDR ASAA2019020628109

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,564 hours, 11,668 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 AFT FUEL PUMP LOW PRESSURE LIGHT REMAINS OFF WHEN PUMP SWITCH OFF. GROUNDED - YES. PERFORMED OPS CHECK OF NO2 FUEL BOOST PUMP LOW PRESSURE LIGHT AFT POSITION AMM 28-42-11-700-024.
